I have been on Microgestin 1/20 fe for almost 2 years now. When I first started it, I got breakthrough bleeding that lasted about 3 weeks. It was very a very very light flow. After this ended, my period would often times get off track and start a few days to a week before my placebo pills. I figured it was okay since I took my pills very regularly. I now have the problem of my period coming up to two weeks before the placebo pills and then also getting bleeding once starting the placebo pills. This has been happening for almost 2 months now, and the number of days in between bleeding on the active pills and the placebo pills is decreasing. For example, I started bleeding on July 13th and stopped on july 20th and now it is July 26th and I've started bleeding again. The flow is light and controllable with a pantie-liner. This is annoying, but I'm thinking that maybe my body is slowly regulating my cycle? Is it possible that this pill is too low dose for me? I'm not worried about pregnancy since my partner and I have used condoms. I am continuing to take my pills regularly. Does anyone have any idea what's going on?
No responses have yet been posted. Add your response to this question.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 20 Dec 2013 • 1 answer
Posted 28 Dec 2013 • 1 answer
Posted 20 Aug 2015 • 1 answer
Posted 15 Mar 2016 • 0 answers
Posted 22 Aug 2016 • 0 answers